drug-induced liver injury


Also found in: Dictionary, Thesaurus, Legal, Encyclopedia.

drug-induced liver injury

Abbreviation: DILI.
Hepatic inflammation, hepatocellular necrosis, or jaundice due to exposure to a medication or toxin. The most common cause of DILI is an overdose of acetaminophen, but many other medications can damage liver cells and produce signs, symptoms, and laboratory findings suggestive of cholestasis or hepatitis.
See also: injury
References in periodicals archive ?
FDA-approved drug labeling for the study of drug-induced liver injury.
If you suspect your patient may have drug-induced liver injury (DILI), take a careful medication history, assess for risk factors, and investigate other possible causes.
16) Within the United States, the Drug-Induced Liver Injury Network (DILIN), funded by the National Institutes of Health (Bethesda, Maryland), began enrolling patients in prospective analyses in 2004; as of now, the network has collected more than 600 cases at 12 participating US sites.
The pathogenesis of drug-induced liver injury usually involves the participation of a toxic drug or metabolite that either elicits an immune response or directly affects the biochemistry of the cell.
The risk of drug-induced liver injury can be greater with concomitant administration of multiple medications that are potentially hepatotoxic.
Watkins, international drug safety expert and director of the Hamner-University of North Carolina Institute for Drug Safety Sciences, has received an Agilent Thought Leader Award in recognition of his ongoing work developing integrated methods to predict drug-induced liver injury (DILI).
Drug-induced liver injury (DILI) is a well-recognised adverse drug reaction of TB treatment and ART.
Flucloxacillin drug-induced liver injury (DILI) is well recognised, with typical clinical features including marked constitutional symptoms, such as weight loss, diarrhoea, jaundice and intractable pruritus.
In addition, the company is actively working on expanding its disease model offering, currently working on additional disease models for neurodegenerative disorders and drug-induced liver injury (DILI).
Drug-induced liver injury (DILI) is a disease of variable clinical presentation, with a spectrum that goes from the lack of symptoms to acute liver failure and even chronic liver disease.
His presentation will look at drug-induced liver injury (DILI), the primary cause for post-marketing drug withdrawal and market restriction, and explore key questions around how and why DILI is missed during clinical trials.

Full browser ?